Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47669
DC FieldValueLanguage
dc.contributor.authorCappelletti-Montano, Beniamino-
dc.contributor.authorDe Nicola, Antonio-
dc.contributor.authorMarrero, Juan Carlos-
dc.contributor.authorYudin, Ivan-
dc.date.accessioned2018-02-20T16:18:17Z-
dc.date.available2018-02-20T16:18:17Z-
dc.date.issued2016-06-03-
dc.identifier.issn0002-9939por
dc.identifier.urihttp://hdl.handle.net/10316/47669-
dc.language.isoengpor
dc.publisherAmerican Mathematical Societypor
dc.relationinfo:eu-repo/grantAgreement/FCT/5876/147205/PTpor
dc.relationMTM2012-34478por
dc.relationMTM2015-64166-C2-2-Ppor
dc.relationPrin 2010/11por
dc.relationIF/00016/2013por
dc.rightsopenAccesspor
dc.titleA non-Sasakian Lefschetz K-contact manifold of Tievsky typepor
dc.typearticle-
degois.publication.firstPage5341por
degois.publication.lastPage5350por
degois.publication.issue12por
degois.publication.titleProceedings of the American Mathematical Societypor
dc.peerreviewedyespor
dc.identifier.doi10.1090/proc/13187por
degois.publication.volume144por
item.languageiso639-1en-
item.grantfulltextopen-
item.fulltextCom Texto completo-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
pams.pdfaccepted manuscript283.35 kBAdobe PDFView/Open
Show simple item record

SCOPUSTM   
Citations

4
checked on Jun 25, 2019

WEB OF SCIENCETM
Citations

4
checked on Jun 25, 2019

Page view(s)

94
checked on Oct 16, 2019

Download(s)

60
checked on Oct 16, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.